# SDR FDEA202206271567

- Difficulty date: June 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: ACA31101
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND ON EXTERIOR FUSELAGE SKIN AT   STATION 675 LONGERON 50 RIGHT HAND. EXISTING REPAIR DOUBLER ON EXTERIOR FUSELAGE SKIN AT STATION 675 LONGERON 50   RIGHT HAND EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-01-2R   REPAIR 8 FIGURE 201 SHEET 5 WITH DEVIATION OF FASTENERS. EXISTING REPAIR DOUBLER   REMOVED AS PER SRM 51-31-01-0G AND REPAIR CARRIED OUT AS PER EA 1-5330-T0369415   PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
